MAUDE Adverse Event Report: Cook Inc MYOSITE SIMULTANEOUS INJECTION DEVICE; FHR; Needle, Gastro-Urology

Cook Inc MYOSITE SIMULTANEOUS INJECTION DEVICE; FHR; Needle, Gastro-Urology
Model Number G53740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dehydration (1807); Nausea (1970); Diaphoresis (2452)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with stress urinary incontinence received the blinded investigational study drug at a dose of 150 million cells via intramuscular route.Later, the unblind visit was performed where the subject's treatment allocation was confirmed as placebo, post which the patient opted to receive amdc-usr (autologous muscle derived cells) injection using cook myosite simultaneous injection device.The needle functioned normally before the procedure, and no device issues were observed.A field product specialist present during the procedure did not note any abnormalities.Shortly after receiving the amdc-usr injection the patient developed dehydration, chest pain, nausea and diaphoresis (excessive sweating).These events occurred within minutes of the injection procedure resulting in overnight hospitalization.A cardiac evaluation did not indicate a heart-related event.The patient was treated with iv normal saline (0.9%) and zofran (ondansetron).The symptoms resolved, and the subject was discharged from the hospital the following day.No other adverse effects were reported for this incident.
 
Additional Manufacturer Narrative
G4 ¿ pma/510(k) #: exempt.H3 ¿ the device is not being returned for evaluation.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
MYOSITE SIMULTANEOUS INJECTION DEVICE
Common Device Name
FHR; Needle, Gastro-Urology
Manufacturer (Section D)
Cook Inc
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
+1(812)339-2235
MDR Report Key50857638
Report Number1820334-2026-00996
Device Sequence Number13275222
Product Code FHR
UDI-Device Identifier00827002537408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG53740
Device Catalogue NumberMIN-241625
Device Lot Number16681529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Hydrochlorothiazide; Lidocaine HCl; Lisinopril; Nitrofurantoin; prophylactic antibiotic
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight209 LB